# SDR QXEA2009100200750

- Difficulty date: September 30, 2009
- Submitted: October 2, 2009
- Operation: Air carrier
- Aircraft: N604QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10019
- Aircraft time: 20,695 hours, 15,175 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 295-310 S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP, FOUND CORROSION ON STR 26 RT FROM FS295.00 TO 310.00.                        CLEANED AREA REMOVED 6 RIVETS FOR ACCESS AND REMOVED CORROSION IAW SRM 51-42-06, 51-21-06, 51-21-03 AND 53-21-03-002-A01.  PERFORMED LPI ON STR 26R FROM FS295.00 TO FS 310.00. NO CRACKS NOTED OR CORROSION FOUND. LPI IAW NDTM 51-20-008.  TREATED, PRIMED AREA IAW SRM 51-21-11-001-001-A01, 51-25-06-001-001-A01.  INSTALLED NEW RIVETS IAW SRM 511-42-06-001-001-A01.  PAINTED AREA IAW SRM 51-25-16-001-001-A01.
